# SDR DALA2022052703694

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2251341) DURING INSPECTION FOUND WEAR AND CORROSION ON FASTENERS HOLES AT PANEL SUPPORT STRUCTURE WERE ATTACHING AFT FAIRING PANELS 194E AND 193D STA 727. FASTENERS HOLES AT PANEL SUPPORT STRUCTURE WERE ATTACHING AFT FAIRING PANELS 194E AND 193D STA 727 IN REF. "AA 5352-01035-02 STEP 14" WAS REPAIRED PER PRI NO.599309-14 REV 0 AND ERA NO.599309-14AD.
